Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Epilex chrono for fits. Will the problem be cured?

hi i am engaged with a person. he recently told me he is taking epilex chrono 300, 2 tabelets daily... reason he said he started because he got a fit once and since then he is taking this medicine. he never got any fit since then. his course will finish with in few months. my question is 1) can this problem end as in when he will stop taking this medicine is there any possibility that he get fits again 2) as he is taking this medicine since long time does it have any side effects... 3) will we lead a normal life after that? plz revert soon... regards
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Epilepsy is a chronic disease, which requires medications for a long time.

In many people, fits do not recur, if they are seizure free for three years. So, it is alright to taper the dose of epilex chrono and stop it, if he has not had fits for three years.

Only a small percentage of people may get fits again, after discontinuing the medications.

Epilex chrono is a safe drug, and does not cause any serious adverse effects. He can lead a normal life.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor